Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 3, Pages 149-165
http://dx.doi.org/10.1155/S0161171202011596

Boundedness and surjectivity in normed spaces

Department of Mathematics, Agder University College, Servicebox 422, Kristiansand 4604, Norway

Received 24 January 2001; Revised 6 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Olav Nygaard, “Boundedness and surjectivity in normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 3, pp. 149-165, 2002. https://doi.org/10.1155/S0161171202011596.